# SDR CA090309008

- Difficulty date: February 9, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,966 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: BFS150A
- Condition: Unserviceable
- Location: Hyd System
- Part time: 86 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LAST FLIGHT INSP, THE 3 M/R HYD ACCUMULATORS WERE FOUND EXPANDED BEYOND THEIR NATURAL SHAPE. AT THIS TIME IT WAS ALSO NOTED THAT NUMBEROUS HYD FITTINGS WERE WEEPING FLUID. FROM EXPERIENCE IT WAS DETERMINED THAT THE HYD REGULATOR/FILTER BLOCK (MANIFOLD) ASSY HAD FAILED, THUS ALLOWING AN OVERPRESSURE OF THE HYD SYS. THIS PARTICULAR PART HAD BEEN REMOVED 86.2 HRS PRIOR AND REPAIRED BY THE MFG DUE TO A SIMILAR INCIDENT WHEN INSTALLED ON ANOTHER ACFT. THE PILOT HAD NOT NOTICED ANY FLIGHT CONTROL ANOMOLIES DURING FLIGHT. PART HAS BEEN SENT BACK TO MFG FOR WARRANTY REPLACEMENT.
